Skip to Content

Have anyone experience hair loss using Lexapro 10mg?

Responses (1)

Rajive Goel 23 Sep 2011

An infrequent side effect, hair loss has been known to occur in some people taking Lexapro. Between 1 in 100 and 1 in 1,000 people taking Lexapro experience this side effect.

If hair loss becomes a problem while you are taking Lexapro, talk with your doc. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that if hair loss becomes bothersome, your doctor may recommend adjusting the Lexapro dosage or trying another medicine for your condition.

Take care & be well, please, best wishes!

tapndapn12 23 Sep 2011

Thanks alot Rajive! Your answer was very helpful.

Rajive Goel 24 Sep 2011

Most welcome, take care.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions